Breast Lift/Implant With Allergan 300g. Rippling/Waving at 5 Weeks?
- Asked by Linda UK
- 1 year ago
Did a breast lift and implant allergan 300g an the muscle . After 5 weeks went wave,rippling, bends above the nipple. What are the consequences and what can be done to avoid it in further?
Rippling After Breast Augmentation
Rippling is often detected with implants that are not positioned under the muscle with not much tissue covering the implants.
This is one of the consequences that could be spared by having your implants under the muscle.
That said, I am not sure that without photos and the details of your surgeries a solid diagnosis could be given at this point.
It is good that you communicate with your surgeon as he/she is the one with the full details of your surgery.
Best of wishes to you.
Web reference: http://www.DrSajjadian.com
Rippling after implants
Rippling usually occurs because the tissues are very thin. Sometimes fat injection or a product like strattice can provide another layer of coverage to miimize the rippling.
Rippling and waving 5 weeks after breast augmentation/lift
Rippling can happen to any patients who have had breast augmentation. Every implant has some degree of rippling. The degree of rippling will depend on each patient's coverage over the implant. Most likely you do not have much breast tissue on top of the implants. If you lose weight in the future, the rippling may get more pronounced. If the rippling bothers you very much and if your implants have been placed on top of the muscle, going under the muscle will help with rippling. If you have saline implants, the implants can be overfilled to reduce the rippling; however, your saline implans will become firmer. Please share your concerns with your plastic surgeon.
Web reference: http://www.drkimplasticsurgery.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.